# SDR CA151014007

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3417 · Air Data Computer
- Part: Controller
- Part number: 7858063
- Condition: Burned
- Location: Air Data System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED FLIGHT.  ELECTRICAL ODOR IN COCKPIT.  ELECTRICAL ODOR IN THE COCKPIT FOUND TO BE THE AIR DATA SYSTEM CONTROLLER HAS BURNED OUT.
